# SDR CA130828014

- Difficulty date: August 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 17,243 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 750X14
- Condition: Out Of Balance
- Location: Nlg
- Part time: 95 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) NOSE WHEEL TIRES ON 2 SEPARATE ACFT, REPLACED DUE TO NOSE WHEEL SHIMMY ON EACH ACFT DURING TAKEOFF.  1 TIRE/RIM WAS REPLACED AUGUST 16,2013 AND THE OTHER AUGUST 19TH, 2013.  REPLACEMENT OF THESE TIRES REMOVED THE SHIMMY FROM THE ACFT.  WHEN TIRES WERE REMOVED FROM RIMS DURING TEARDOWN, IT WAS FOUND THAT THE INTERNAL BALANCE WEIGHTS WERE NO LONGER ATTACHED TO THE INSIDE OF THE TIRE CREATING AN UNBALANCED WHEEL AND SHIMMY.  THE TIRES 7.50 X 14. BATCH NRS A4T50410, TSN 95.3HRS AND A4T50510, TSN 66.6HRS.  EXTERNALLY, THE TIRE LOOKED LIKE NEW AND WEAR WAS MINIMAL.  ACFT OPERATING AT GROSS WEIGHT IN VERY HOT CONDITIONS.  TYPE CERTIFICATE HOLDER BEING CONTACTED FOR PREVIOUS OCCURRENCES AND POSSIBLE CAUSE.
